# SDR CA010814003

- Difficulty date: July 26, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 23,219 hours
- Engine: Pwa PW4060
- System (JASC): 2900 · Hydraulic Power System
- Part: Indicator
- Part number: TC125UK00ZY1
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE FROM TEL AVIV TO TORONTO AFTER THE LT SYSTEM WAS TOPPED OFF (IN TLV) LOSS OF HYDRAULIC FLUID OF THE L/H SYSTEM, THE A/C RE-ROUTED AND ASK FOR AN EMERGENCY LANDING. A/C LANDED SAFELY WITHOUT FURTHER INCIDENT. FOUND TO BE A LEAK AT THE DIFFERENTIAL INDICATOR PRESSURE DRAIN CASE MODULE FILTER (AROUND THE POP OUT). REPLACED THE PRESSURE CASE DRAIN FILTER MODULE DIFFERENTIAL PRESSURE INDICATOR.
